# SDR SWAA2022022439143

- Difficulty date: October 30, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER BULKHEAD ANGLE IS CORRODED AT BS 500I LBL 21 - RBL 21 / REMOVED DAMAGE ON FWD CARGO COMPARTMENT LOWER BULKHEAD ANGLE AT STA 500I LBL21- RBL21. ORIGINAL 'T' .071' REMAINING .050' LOSS OF .021' OUT OF LIMITS. REMOVED + REPLACED LOWER BULKHEAD ANGLE IAW SRM 51-40-02-0G-0 + DWG 143A9485 SHT 11 REV B ATAG:WN5257
